# SDR AALA20170113027

- Difficulty date: January 10, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 93,196 hours, 14,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20311
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO LEFT OVERWING EMERGENCY EXIT LIGHTS AND THE L4 EXTERIOR DOOR LIGHT ARE INOPERATIVE.  REMOVED AND REPLACED THE CHARGER ASSEMBLY AND BATTERY PACK IAW AMM 33-51-06. OPERATIONAL CHECKED GOOD.
